@article{bwmeta1.element.bwnjournal-article-cmv76z1p85bwm, author = {M. Galv\~ao and Patrick Smith}, title = {Chain conditions in modular lattices}, journal = {Colloquium Mathematicae}, volume = {78}, year = {1998}, pages = {85-98}, zbl = {0913.06004}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv76z1p85bwm} }
Galvão, M.; Smith, Patrick. Chain conditions in modular lattices. Colloquium Mathematicae, Tome 78 (1998) pp. 85-98. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv76z1p85bwm/
[000] [1] T. Albu and P. F. Smith, Localization of modular lattices, Krull dimension, and the Hopkins-Levitzki theorem (I), Math. Proc. Cambridge Philos. Soc. 120 (1996), 87-101. | Zbl 0854.06008
[001] [2] T. Albu and P. F. Smith, Localization of modular lattices, Krull dimension, and the Hopkins-Levitzki theorem (II), Comm. Algebra 25 (1997), 1111-1128. | Zbl 0878.06006
[002] [3] I. S. Alkhazzi, Modules, lattices and their direct summands, thesis, University of Glasgow 1992.
[003] [4] I. S. Alkhazzi and P. F. Smith, Modules with chain conditions on superfluous submodules, Comm. Algebra 19 (1991), 2331-2351. | Zbl 0734.16009
[004] [5] F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer, 1992. | Zbl 0765.16001
[005] [6] K. R. Goodearl, Singular Torsion and the Splitting Properties, Mem. Amer. Math. Soc. 124 (1972).
[006] [7] P. Grzeszczuk, The Goldie dimension of some extensions of modular lattices, in: Contemp. Math. 131, Part 3, Amer. Math. Soc., 1992, 111-119. | Zbl 0771.16014
[007] [8] P. Grzeszczuk and E. R. Puczyłowski, On Goldie and dual Goldie dimensions, J. Pure Appl. Algebra 31 (1984), 47-54. | Zbl 0528.16010
[008] [9] B. Lemonnier, Déviation des ensembles et groupes abéliens totalement ordonnés, Bull. Sci. Math. 96 (1972), 289-303. | Zbl 0258.06002
[009] [10] C. Năstăsescu and F. van Oystaeyen, Dimensions of Ring Theory, Reidel, 1987.
[010] [11] E. R. Puczyłowski, On finiteness conditions of modular lattices, preprint. | Zbl 0914.06003
[011] [12] P. F. Smith, Modules with many direct summands, Osaka J. Math. 27 (1990), 253-264. | Zbl 0703.16007
[012] [13] O. Zariski and P. Samuel, Commutative Algebra, Vol. I, Van Nostrand, 1958. | Zbl 0081.26501